EconPapers    
Economics at your fingertips  
 

Umbral Calculus and the Frobenius-Euler Polynomials

Dae San Kim, Taekyun Kim and Sang-Hun Lee

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We study some properties of umbral calculus related to the Appell sequence. From those properties, we derive new and interesting identities of the Frobenius-Euler polynomials.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/871512.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/871512.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:871512

DOI: 10.1155/2013/871512

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:871512